# SDR 2001F00316

- Difficulty date: July 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: AN57652
- Condition: Ruptured
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE RUPTURED DIAPHRAM.  (M)
